Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The structure of convolution measure algebras


Author: Joseph L. Taylor
Journal: Trans. Amer. Math. Soc. 119 (1965), 150-166
MSC: Primary 46.80; Secondary 42.56
DOI: https://doi.org/10.1090/S0002-9947-1965-0185465-9
MathSciNet review: 0185465
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and I. M. Singer, Generalized analytic functions, Trans. Amer. Math. Soc. 81 (1956), 379. MR 0078657 (17:1226e)
  • [2] F. Cunningham, Jr., $ L$-structure in $ L$-spaces, Trans. Amer. Math. Soc. 95 (1960), 274-299. MR 0115084 (22:5887)
  • [3] S. Kakutani, Concrete representations of abstract $ L$-spaces and the mean ergodic theorem, Ann. of Math. (2) 42 (1941), 523-537. MR 0004095 (2:318d)
  • [4] P. Porcelli, Two embedding theorems with applications to weak convergence and compactness in spaces of additive type functions, J. Math. Mech. 9 (1960), 273-292. MR 0124723 (23:A2034)
  • [5] M. A. Rieffel, A characterization of commutative group algebras and measure algebras, Bull. Amer. Math. Soc. 69 (1963), 812-814. MR 0154141 (27:4092)
  • [6] W. Rudin, Fourier analysis on groups, Interscience, New York, 1962. MR 0152834 (27:2808)
  • [7] -Measure algebras on Abelian groups, Bull. Amer. Math. Soc. 65 (1959), 227. MR 0108689 (21:7404)
  • [8] A. B. Simon, Symmetry in measure algebras, Bull. Amer. Math. Soc. 66 (1960), 399. MR 0119042 (22:9809)
  • [9] Y. Šreĭder, The structure of maximal ideals in rings of measures with convolution, Amer. Math. Soc. Transl. (1) 8 (1962), 365-391.
  • [10] K. Stromberg, A note on the convolution of regular measures, Math. Scand. 7 (1959), 347-352. MR 0114889 (22:5707)
  • [11] J. L. Taylor, The structure of convolution measure algebras, Doctoral Dissertation, Louisiana State University, Baton Rouge, La., 1964. MR 0185465 (32:2932)
  • [12] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 0067907 (16:796d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.80, 42.56

Retrieve articles in all journals with MSC: 46.80, 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0185465-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society